MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL PRIMO MRI DR SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC EUROPE SARL PRIMO MRI DR SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DDMD3D1
Medical Device Problem Codes Mechanical Problem (1384); Misconnection (1399)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, it was not possible to insert the lead pin fully into the implantable cardioverter defibrillator (icd) header.The physician inspected the device, and noted that the setscrew had come loose.The setscrew had migrated under the header insulation, which was subsequently torn in an attempt to retrieve the setscrew.The icd was not used and another icd was implanted.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.

Brand Name
PRIMO MRI DR SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
CH  1131
MDR Report Key8843314
Report Number9614453-2019-02575
Device Sequence Number1412852
Product Code LWS
UDI-Device Identifier00763000001490
UDI-Public00763000001490
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2019
Device Model NumberDDMD3D1
Device Catalogue NumberDDMD3D1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2019
Initial Date Received by Manufacturer 07/13/2019
Supplement Date Received by Manufacturer09/09/2019
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR